Open Access System for Information Sharing

Login Library

 

Article
Cited 1903 time in webofscience Cited 2042 time in scopus
Metadata Downloads

Reciprocally convex approach to stability of systems with time-varying delays SCIE SCOPUS

Title
Reciprocally convex approach to stability of systems with time-varying delays
Authors
Park, PKo, JWJeong, C
Date Issued
2011-01
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Abstract
Whereas the upper bound lemma for matrix cross-product, introduced by Park (1999) and modified by Moon, Park, Kwon, and Lee (2001), plays a key role in guiding various delay-dependent criteria for delayed systems, the Jensen inequality has become an alternative as a way of reducing the number of decision variables. It directly relaxes the integral term of quadratic quantities into the quadratic term of the integral quantities, resulting in a linear combination of positive functions weighted by the inverses of convex parameters. This paper suggests the lower bound lemma for such a combination, which achieves performance behavior identical to approaches based on the integral inequality lemma but with much less decision variables, comparable to those based on the Jensen inequality lemma. (C) 2010 Elsevier Ltd. All rights reserved.
Keywords
Reciprocally convex combination; Delay systems; Stability; DEPENDENT ROBUST STABILIZATION; H-INFINITY CONTROL; CRITERION
URI
https://oasis.postech.ac.kr/handle/2014.oak/25068
DOI
10.1016/J.AUTOMATICA.2010.10.014
ISSN
0005-1098
Article Type
Article
Citation
AUTOMATICA, vol. 47, no. 1, page. 235 - 238, 2011-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse